Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Irregular periods. Taking regestrone, sandoz pills, light bleeding. Treatment options?

hi i am 28 years old and got Married last december and i am having irregular period like when my periods got started since then i am having this problem 3-4 months gape and then having a lot pain . I am having Regestrone 5 MG Sandoz last 6 months 5 pills in a month then my period get normal but not having much blooding as it should be . I am really worried as My wight is also over my height is 160 cm as wieght 64 kg . Please help me as i want child on ASAP.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  563
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
As per your symptoms, you seem to be having hormonal imbalance and this needs to be corrected for regular ovulation to occur to facilitate conception. You should consult an endocrinologist for a complete hormonal work up and a gynecologist for a complete evaluation and a trans-vaginal sonogram and get treated properly with the correct diagnosis of your condition. Meanwhile try to maintain a healthy weight in the BMI range of 19-25. Do some regular daily exercise, eat healthy and avoid stress. Good luck.
Answered: Sun, 3 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor